# SDR FDEA201003180870

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,233 hours, 13,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7105503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - STA 675 TO STA 735 'X' = -75, SEAT TRACK OTBD FLANGE FOUND   WITH MULTIPLE SURFACE CORROSION.  MAIN DECK CARGO, STA 675 TO STA 735 'X' = -75, SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-00-52 FIGURE 201 REPAIR 1, REVISION 43. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 109.
